Vol. 7, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Fourier–Jacobi coefficients of Eisenstein series on unitary groups

Bei Zhang

Vol. 7 (2013), No. 2, 283–337
Abstract

This paper studies the Fourier–Jacobi expansions of Eisenstein series on U(3,1). I relate the Fourier–Jacobi coefficients of the Eisenstein series with special values of L-functions. This relationship can be applied to verify the existence of certain Eisenstein series on U(3,1) that do not vanish modulo p. This is a crucial step towards one divisibility of the main conjecture for GL2 × K× using the method of Eisenstein congruences.

Keywords
Iwasawa main conjecture, unitary groups, Eisenstein series, Fourier–Jacobi expansion, doubling method, nonvanishing modulo $p$
Mathematical Subject Classification 2010
Primary: 11F55
Secondary: 11F30, 11F27, 11R23
Milestones
Received: 17 January 2011
Revised: 3 February 2012
Accepted: 3 March 2012
Published: 25 April 2013
Authors
Bei Zhang
Northwestern University
Department of Mathematics
2033 Sheridan Rd.
Evanston, IL 60202
United States